Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Recurring bump on chin, does not respond to Valtrex or Abreva. What could this be?

I have a large bump on my chin that is recurring. It starts as a pimple but often becomes very hard underneath and watery I used to get similar places on my cheeks that began when I was pregnant with my second . A doctor good me then if was herpes simplex , but the places do not seem to respond to valtrex or abreva. What could this be? They are uncomfortable and very unsightly.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed secondary infection over the chin area after simple folliculitis. These areas are very prone for getting secondary infection. You can apply an antibiotic cream such as gentamycin cream. Antibiotic tablets are must such as ciprofloxacin or cefadroxil under medical advise. You can take pain killers tablets such as paracetamol or diclofenac. If itching is present then can take benadryl accordingly. Do not worry you will be alright soon. I advise you specifically to not pinch or pop the area
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor